MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator
Model Number G156
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system delivered inappropriate anti-tachycardia pacing (atp) therapy and a shock for a possible rapid ventricular response (rvr) rhythm due to an atrial arrhythmia.Technical services (ts) was consulted and upon data review identified high out of range shock lead impedance measurements over 137 ohms; as well as pacemaker mediated tachycardia (pmt) episodes.This crtd remains in service.No additional adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key24509940
Report Number2124215-2026-12165
Device Sequence Number10486539
Product Code NIK
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/04/2020
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number380483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale